MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BOOST BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BOOST BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SMHB435
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: the patient has not undergone explantation or reoperation at this time.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a breast augmentation revision surgery with implantation of a 435cc mentor memorygel boost breast implant prosthesis.Post-operatively, the patient was diagnosed with right breast baker grade iv capsular contracture during a physical exam.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.Follow-ups have been conducted, and no additional information has been received.If more information becomes available, mentor will submit a supplemental report accordingly.
 
Additional Manufacturer Narrative
On february 03, 2026, mentor was notified that the patient was scheduled for right breast exchange on february 26, 2026.Date of explantation: (b)(6) 2026.Reason for device explant and/or reoperation: capsular contracture.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On march 31, 2026, the mentor analysis lab received the suspect medical device for evaluation.On april 21, 2026, mentor completed an evaluation on the returned device.Device evaluation: mentor conducted a visual inspection of the device.During visual evaluation, no apparent damage or visual anomalies were observed on the returned device.Regarding the reported capsular contracture condition, there are not enough details to determine the factors that may have caused this condition.Capsular contracture in the patient¿s breast might be the result of the body¿s individual physiological response to the implantation of a foreign object in soft tissue.Further, capsular contracture is a known complication associated with these devices and is referenced in our current product insert data sheet.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: since no malfunction was observed during the investigation.No corrective and preventive action (capa) is required now.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BOOST BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key24036703
Report Number1645337-2026-00429
Device Sequence Number18766454
Product Code FTR
UDI-Device Identifier10081317031113
UDI-Public(01)10081317031113(17)290226(10)9986477
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSMHB435
Device Lot Number9986477
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/03/2026
03/31/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/22/2026
04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age42 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite